Evolution Equations and Control Theory (EECT)

ISSN 2163-2480 (e)

Current volume


Journal archive


Advanced Search

EECT is covered in Science Citation Index-Expanded (SCIE) including the Web of Science ISI Alerting Service Current Contents/Physical, Chemical & Earth Sciences (CC/PC&ES).

EECT is primarily devoted to papers on analysis and control of infinite dimensional systems with emphasis on applications to PDE's and FDEs. Topics include:

  *  Modeling of physical systems as infinite-dimensional processes
  *  Direct problems such as existence, regularity and well-posedness
  *  Stability, long-time behavior and associated dynamical attractors
  *  Indirect problems such as exact controllability, reachability theory and inverse problems
  *  Optimization - including shape optimization - optimal control, game theory and calculus of variations
  *  Well-posedness, stability and control of coupled systems with an interface. Free boundary problems and      problems with moving interface(s)
  *  Applications of the theory to physics, chemistry, engineering, economics, medicine and biology

The journal also welcomes excellent contributions on interesting and challenging ODE systems which arise as simplified models of infinite-dimensional structures.

The journal adheres to the publication ethics and malpractice policies outlined by COPE.

Archived in Portico and CLOCKSS

TOP 10 Most Read Articles in EECT, May 2017


Volume 1, Number 1,  Pages: i - i,  2012

Alain Haraux and Irena Lasiecka

 Abstract       Full Text      Related Articles


Internal stabilization of Navier-Stokes equation with exact controllability on spaces with finite codimension
Volume 1, Number 1,  Pages: 1 - 16,  2012

Viorel Barbu and Ionuţ Munteanu

 Abstract       References       Full Text      Related Articles


On Kelvin-Voigt model and its generalizations
Volume 1, Number 1,  Pages: 17 - 42,  2012

Miroslav Bulíček, Josef Málek and K. R. Rajagopal

 Abstract       References       Full Text      Related Articles


Invariance for stochastic reaction-diffusion equations
Volume 1, Number 1,  Pages: 43 - 56,  2012

Piermarco Cannarsa and Giuseppe Da Prato

 Abstract       References       Full Text      Related Articles


Semi-weak well-posedness and attractors for 2D Schrödinger-Boussinesq equations
Volume 1, Number 1,  Pages: 57 - 80,  2012

Igor Chueshov and Alexey Shcherbina

 Abstract       References       Full Text      Related Articles


Optimal control of advective direction in reaction-diffusion population models
Volume 1, Number 1,  Pages: 81 - 107,  2012

Heather Finotti, Suzanne Lenhart and Tuoc Van Phan

 Abstract       References       Full Text      Related Articles


Certain questions of feedback stabilization for Navier-Stokes equations
Volume 1, Number 1,  Pages: 109 - 140,  2012

Andrei Fursikov and Alexey V. Gorshkov

 Abstract       References       Full Text      Related Articles


Carleman estimates for some anisotropic elasticity systems and applications
Volume 1, Number 1,  Pages: 141 - 154,  2012

Victor Isakov

 Abstract       References       Full Text      Related Articles


Modeling of a nonlinear plate
Volume 1, Number 1,  Pages: 155 - 169,  2012

Shun Li and Peng-Fei Yao

 Abstract       References       Full Text      Related Articles


On well-posedness of incompressible two-phase flows with phase transitions: The case of equal densities
Volume 1, Number 1,  Pages: 171 - 194,  2012

Jan Prüss, Yoshihiro Shibata, Senjo Shimizu and Gieri Simonett

 Abstract       References       Full Text      Related Articles

Go to top